# SDR SIMA1602

- Difficulty date: June 8, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- Aircraft time: 18,721 hours, 19,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 86500542405
- Condition: Failed
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3673 - EMERGENCY EXIT LIGHT AT FRONT EXIT INOPERATIVE.  C/A - REMOVED AND INSTALLED EMERGENCY EXIT LIGHT BULB AT FRONT EXIT IAW SAAB AMM 33-50-25.  OPS CHECKED GOOD.  (X)
